# SDR ABXA9700023

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT WITH MCT SET, ALL ENGINE INDICATIONS NORMAL.  A POWER LOSS WAS OBSERVED ON NR 3 ENGINE, WITH THE FOLLOWING INDICATIONS; N1-22 PERCENT, N2-0 PERCENT, FUEL FLOW-'0', OIL QUANTITY-5 GALS, AND OIL TEMP 25 DEGREES AND COOLING DOWN. ENGINE WAS SECURED AT 0515 Z, ELECTED NOT TO RESTART DUE TO ABNORMAL INDICATION OF N2.  UNABLE TO COOL DOWN FUEL CONTROL DUE TO ABNORMAL N2.  FOUND TOWER SHAFT SHEARED.  REPLACED NR 3 ENGINE IAW J-7002.
